# SDR CALA9801519

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.4 INCH CRACK IN RT WING LEADING EDGE FLAP NR 6 ACTUATOR MOUNT BRACKET.  THE MOUNT BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-10-1.
